On invariant measures for operators

  • David W. Dean
  • Louis Sucheston
Article

Keywords

Stochastic Process Probability Theory Invariant Measure Mathematical Biology 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    Calderón, Alberto: Sur les mesures invariantes. C. r. Acad. Sci. Paris 240, 1960–1962 (1955).Google Scholar
  2. [2]
    Chacon, R. V.: The influence of the dissipative part of a general Markov process. Proc. Amer. math. Soc. 11, 957–961 (1960).Google Scholar
  3. [3]
    —, and D. S. Ornstein: A general ergodic theorem. Illinois J. Math. 4 153–160 (1960).Google Scholar
  4. [4]
    Dowker, Y. N.: Finite and σ-finite measures. Ann. of Math., II. Ser. 54, 595–608 (1951).Google Scholar
  5. [5]
    —: On measurable transformations in finite measure spaces. Ann. of Math. 62, 504–516 (1955).Google Scholar
  6. [6]
    —: Sur les applications mesurables. C. r. Acad. Sci. Paris 242, 329–331 (1956).Google Scholar
  7. [7]
    Dunford, Nelson, and Jacob T. Schwartz: Linear operators I. New York: 1958.Google Scholar
  8. [8]
    Feldman, J.: Subinvariant measures for Markoff operators. Duke math. J. 29, 71–98 (1962).Google Scholar
  9. [9]
    Garsia, A.: A simple proof of E. Hopf's maximal ergodic theorem. J. Math. Mech. 14, 381–382 (1965).Google Scholar
  10. [10]
    Hajian, A., and S. Kakutani: Weakly wandering sets and invariant measures. Trans. Amer. math. Soc. 110, 136–151 (1964).Google Scholar
  11. [11]
    Halmos, P. R.: Lectures on ergodic theory. Tokyo: The Mathematical Society of Japan 1956.Google Scholar
  12. [12]
    Hope, E.: Theory of measure and invariant integrals. Trans. Amer. math. Soc. 34, 373–393 (1932).Google Scholar
  13. [13]
    —: The general temporally discrete Markoff process. J. rat. Mech. Analysis 3, 13–45 (1954).Google Scholar
  14. [14]
    Ito, Y.: Invariant measures for Markov processes. Trans. Amer. math. Soc. 110, 152–184 (1964).Google Scholar
  15. [15]
    Lorentz, G. G.: A contribution to the theory of divergent sequences. Acta math. 80, 167–190 (1948).Google Scholar
  16. [16]
    Neveu, J.: Bases mathématiques du calcul des probabilités. Paris: Masson 1964.Google Scholar
  17. [17]
    —: Sur l'existence de mesures invariantes en theorie ergodique. C. r. Acad. Sci. Paris 260, 393–396 (1965).Google Scholar
  18. [18]
    Sucheston, L.: An ergodic application of almost convergent sequences. Duke math. J. 30, 417–422 (1963).Google Scholar
  19. [19]
    —: On existence of finite invariant measures. Math. Z. 86, 327–336 (1964).Google Scholar
  20. [20]
    Yosida, K., and E. Hewitt: Finitely additive measures. Trans. Amer. math. Soc. 72, 46–66 (1952).Google Scholar

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • David W. Dean
    • 1
  • Louis Sucheston
    • 1
  1. 1.Department of MathematicsThe Ohio State UniversityColumbusUSA

Personalised recommendations